# SDR UPS03841343

- Difficulty date: September 24, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 43,393 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 SEAT TRACK IS CORRODED BEYOND LIMITS AT REPAIR PLUG AT STA 1400 AT RBL 46.  CUT OUT SEAT TRACK BETWEEN STA 1370 TO 1410, FABRICATED AND REPLACED SEAT TRACK SECTION IAW DC8-5320-8309 APPX B.
